Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sudden facial rashes. Taken Primolut to delay menstrual cycle

Hi I have never had facial rashes in my life. I am 25 years old and even during puberty my skin remained completely clear. I have suddenly developed many rashes or i don t know if you can call them acne. One trigger could also be the norethisterone/primlout that I took to delay my menstrual cycle in one month. Never repeated it after that. I am not sure of the cause really. help would be much appreciated
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.sudden facial rashes can be due to drug.cosmetic.or due to allergen intake.rule out far as promolut is concerned it may cause facial acne due to imbalance of hormones.go for a antibiotic and antiacne cream and see the result
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor